Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An asymptotic theory for a class of nonlinear Robin problems. II
HTML articles powered by AMS MathViewer

by F. A. Howes PDF
Trans. Amer. Math. Soc. 260 (1980), 527-552 Request permission

Abstract:

Various asymptotic phenomena exhibited by solutions of singularly perturbed Robin boundary value problems are studied in the case when the right-hand side grows faster than the square of the derivative.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 34E15
  • Retrieve articles in all journals with MSC: 34E15
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 260 (1980), 527-552
  • MSC: Primary 34E15
  • DOI: https://doi.org/10.1090/S0002-9947-1980-0574797-6
  • MathSciNet review: 574797